# SDR USAA2013091100021

- Difficulty date: August 25, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Saturated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000100500
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  TRAPPED WATER INDICATION ON RT ELEVATOR UPPER SKIN SURFACE APPROX 54" INBD FROM RIB 10" & 4" FROM T/E.  REPAIRED RT ELEVATOR UPPER SKIN SURFACE IAW SRM 55-21-11, PAR 5E (2).
